# SDR DALA2023092507837

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N526DE
- Make and model: Airbus A320*
- Aircraft serial: 11174
- Aircraft time: 3,190 hours, 771 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5026 - DIV - TO DTW DUE TO AIR R WING LEAK ECAM MESSAGE. CORRECTIVE ACTION: FOUND DUCT ASSEMBLY IN RIGHT ENGINE PYLON (UPPER) AT FLEXIBLE CONNECTOR WITH 4 EA PERRY SEALS BURNED UP. R/R SEALS AND RT WING ANTI-ICE CONTROL VALVE (10DL). LEAK CHECKS GOOD. OK FOR SERVICE. (4511286)
